# SDR FDEA202201040062

- Difficulty date: January 4, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: ACA71231
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - LH SIDE AT STA 535, FRAME IS DAMAGED AT L23 DO TO IMPACT FROM 9G NET   SUPPORT YOKE (BEAM ASSY). (REF DRW AZZ7301) REPAIRED DAMAGE PER SRM 53-20-07 FIG. 201.
